# SDR SWIA202157282

- Difficulty date: January 28, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM BOTTOM ANGLE@ F.S. 621 IS CRACKED.   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED CARGO DOOR SUPPORT BEAM BOTTOM ANGLES AT F.S 621 IAW CRJ 200 SRM 51-42-21.
